MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 LONGEVITY 10DEG LNR 32MM C; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 LONGEVITY 10DEG LNR 32MM C; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: item number 110010242 item name g7 osseoti 3 hole shell48mm c lot # 7075111.Item number 010001000 item name g7 screw 6.5mm x 35mm lot # 7053140.Item number 20113203 item name g7 longevity 10deg lnr32mm c lot # 64610579.Item number 00-8777-032-02 item name biolox delta option femhead, 32mm, +0mm lot # 3007576.Item number 01.00561.314 item name wagner cone 135 deg 14mm lot # 2910801.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the liner would not seat into correct size cup.Second liner was opened identical to the first that was able to seat on first try.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: g3; h2; h3; h6   no product was returned or pictures provided of the liner; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
G7 LONGEVITY 10DEG LNR 32MM C
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key12682946
Report Number0001822565-2021-02962
Device Sequence Number4232606
Product Code LPH
UDI-Device Identifier00889024518964
UDI-Public(01)00889024518964(17)241231(10)64626699
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K190660
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model NumberN/A
Device Catalogue Number20113203
Device Lot Number64626699
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/04/2021
Supplement Date Received by Manufacturer10/27/2021
Initial Report FDA Received Date10/22/2021
Supplement Report FDA Received Date10/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1